# SDR ABXA030362

- Difficulty date: September 12, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 54,700 hours, 56,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO INDICATION OF NOSE GEAR DOWN AND LOCKED. CHANGED LIGHT BULBS AND RAN ABNORMAL CHECK-LIST.  DETERMINED INDICATION PROBLEM.  FOUND CONNECTOR PLUG LOOSE ON THE NOSE DOWNLOCK SWITCH.  CLEANED AND RECONNECTED PLUG.  SYSTEM OPS CHECK GOOD IAW DC-9 MM 32-60-00.
